MightGet.com






Boots Pharmaceuticals Boots Ultra Cold Flu Relief All In One 16


12 Advantage card points. Maximum strength cold and flu relief for sore throat, chesty cough, headache, fever, blocked nose.Active Ingredients: Paracetamol 500mg, Guaifenesin 100mg, Phenylephrine Hydrochloride 6.1mgSee details below, always read the label. FREE Delivery on orders over 45 GBP. (Barcode EAN=5045094741366)